# SDR 2017FA0000434

- Difficulty date: September 1, 2016
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N915MA
- Make and model: Cessna 172S
- Aircraft serial: 172S8260
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transmitter
- Part number: S38521
- Part serial: 4381
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED RT FUEL SENDER, INSTALLED LT FUEL SENDER AND INSTALLED RT FUEL SENDER.  .
